# SDR SWAA2018122027805

- Difficulty date: December 7, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,299 hours, 24,539 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4531U5
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FIXED LEADING EDGE UPPER SKIN STRINGER CRACKED 7" FORWARD OF FORWARD SPAR AT WS 228.25, OUTBOARD END AREA.  R&R STRINGER PER SRM.
